Aa
A
A
A
Close
Birth Control (Contraception) Community
6.43k Members
11617287 tn?1419877560

Depo Provera + Plan B

I've only been on the shot since October 2014 and i'm new to this my bf ejaculated in me and i took plan b not having trust in the birth control shot and the bleeding has been on and off ever since is this normal help?
1 Responses
Avatar universal
Depo will mess with your cycle and so will plan b. It's not at all surprising that you're having bleeding. Read the package insert that came with the plan b, you'll see it says that it causes irregular bleeding. Don't be surprised if it lasts several weeks.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.